# SDR DXTA200601199

- Difficulty date: January 16, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600496
- Aircraft time: 6,219 hours, 5,205 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  LANDING GEAR IN RETRACT POSITION.  POSITIONED GEAR HANDLE TO AGREE WITH GEAR POSITION, VERIFIED GEAR DOWN WITH THROTTLE AND FLAP SETTINGS.  RETURNED TO LUK AND LANDED UNEVENTUALLY.  FOUND BROKEN WIRE AT DME SPLICE AFT OF PIN C OP CONNECTOR P160, REPAIRED SPLICE, PERFORMED GEAR SWING AND TIME CYCLES OF LANDING GEAR.  LANDING GEAR OP CHECK NORMAL IAW CE 560 MM CH 32-01-00.
